Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 47, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at May 24, 2011, 2:52 PM MDT for Greeley County, Wallace County, Kansas. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2011, 2:52 PM MDT (20:52 UTC)
- Expired
- May 24, 2011, 3:10 PM MDT
- In force
- 18 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Greeley County, KS, Wallace County, KS
The radar
The Goodland radar (KGLD), 51 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 12:27 PM MDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 8.9 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 291 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 996 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
484 WUUS53 KGLD 242052 SVRGLD KSC071-199-242130- /O.NEW.KGLD.SV.W.0047.110524T2052Z-110524T2130Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GOODLAND KS 252 PM MDT TUE MAY 24 2011 THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN GREELEY COUNTY IN WEST CENTRAL KANSAS... EASTERN WALLACE COUNTY IN WEST CENTRAL KANSAS... * UNTIL 330 PM MDT * AT 247 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 13 MILES SOUTH OF SHARON SPRINGS...AND WAS MOVING NORTH AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... SHARON SPRINGS AND WALLACE. THIS INCLUDES HIGHWAY 27 BETWEEN MILE MARKERS 123 AND 153. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT TUESDAY EVENING FOR EAST CENTRAL COLORADO AND NORTHWESTERN KANSAS. && LAT...LON 3910 10183 3907 10149 3863 10159 3865 10185 TIME...MOT...LOC 2052Z 188DEG 13KT 3873 10172 WIND...HAIL 60MPH 1.25IN $$ JRM
1 follow-up statement
097 WWUS53 KGLD 242110 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 310 PM MDT TUE MAY 24 2011 KSC071-199-242120- /O.CAN.KGLD.SV.W.0047.000000T0000Z-110524T2130Z/ GREELEY KS-WALLACE KS- 310 PM MDT TUE MAY 24 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WALLACE AND NORTHEASTERN GREELEY COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO WATCH REMAINS IN EFFECT UNTIL 9 PM MDT. LAT...LON 3910 10183 3907 10149 3863 10159 3865 10185 TIME...MOT...LOC 2110Z 188DEG 13KT 3879 10171 $$ JRM
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 11:08 AM MDT, 3 hours 44 minutes earlier.
Area forecast discussion, May 24, 11:08 AM MDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 1108 AM MDT TUE MAY 24 2011 .UPDATE... 821 AM MDT TUE MAY 24 2011 UPDATED MORNING FORECAST TO REFLECT LATEST TRENDS FOR POP/WX/QPF AND TEMPS. WITH FIRST SHORTWAVE NOW EAST OF CWA AND LARGE SCALE SUBSIDENCE IN PLACE LOWERED PRECIP CHANCES FOR MORNING PERIOD. MAIN UPPER LOW CURRENTLY CENTERED OVER SOUTHCENTRAL COLORADO STILL ON TRACK TO MOVE E-NE OVER WESTERN KANSAS THIS AFTERNOON WHEN THUNDERSTORM ACTIVITY WILL INCREASE IN COVERAGE...SO NO CHANGES MADE TO PRECIP FORECAST AFTER 18Z. FOR NOW SEVERE THREAT CONTINUES TO BE ON TRACK WITH TOR...HAIL AND STRONG WINDS POSSIBLE WITH THUNDERSTORM ACTIVITY TODAY AND TONIGHT. WILL ALSO NEED TO MONITOR POTENTIAL HYDRO ISSUES FOR THIS AFTERNOON AND TONIGHT WITH MOST LOCATIONS ALONG AND NORTH OF I-70 RECEIVING AROUND ONE INCH OF RAINFALL LAST NIGHT. DR && .DISCUSSION... 155 AM MDT TUE MAY 24 2011 A TROUGH WILL MOVE INTO THE ROCKIES TODAY AND INTO NORTHWEST KANSAS TONIGHT. THE TROUGH WILL MOVE INTO NORTHCENTRAL KANSAS BY 06Z WEDNESDAY. BY WEDNESDAY THE TROUGH WILL BE OVER NORTHEAST KANSAS. A RIDGE WILL BUILD EAST OF THE ROCKIES WEDNESDAY NIGHT AND THURSDAY. ANOTHER LOW WILL MOVE EAST ACROSS THE NORTHERN ROCKIES INTO THE NORTHERN PLAINS THURSDAY NIGHT. SURFACE LOW PRESSURE WILL BE OVER THE NORTHERN TEXAS PANHANDLE TODAY AND MOVE INTO NORTHCENTRAL KANSAS TONIGHT. THE SURFACE LOW WILL THEN SHIFT EAST INTO NORTHEAST KANSAS WEDNESDAY AND NORTHERN IOWA WEDNESDAY NIGHT. FOR TODAY/TONIGHT PLAN TO STAY WITH CURRENT DEFINITE, LIKELY AND CHANCE POPS. INSTABILITY DOES DROP OFF BY 06Z WED AND THIS IS ALSO REFLECTED IN THE GRIDS. STEERING WINDS AT 7H ARE LIGHT TODAY BUT BY 00Z THE WINDS INCREASE TO 15KTS WITH EVEN STRONGER WINDS BY 06Z WED. BASED ON THIS WOULD EXPECT THE GREATEST RISK FOR SLOW MOVING STORMS TO DUMP HEAVY RAIN WOULD BE TODAY WITH LESS CHANCES TONIGHT. NATIONAL GUIDANCE INDICATES A SLIGHT CHANCE FOR EXCESSIVE RAINFALL OVER THE NORTHERN PORTION OF THE FA SO WILL LEAVE THE GRIDS WITH MENTION OF HEAVY RAINFALL THROUGH TONIGHT. SINCE THE SOIL IS NOT SATURATED AND THE LONG DURATION OF THE EVENT AS MENTIONED EARLIER DO NOT SEE ANY NEED FOR A WATCH. THE NEXT ISSUE IS WIND ON WEDNESDAY...THE SURFACE GRADIENT TIGHTENS SIGNIFICANTLY. MET/MAV GUIDANCE INDICATE ADVISORY OR HIGH WIND WARNING CRITERIA MAY BE MET DURING THE DAY ACROSS THE ENTIRE FA. SINCE SEVERE WEATHER IS EXPECTED TODAY ACROSS THE FA DO NOT WANT TO COMPLICATE THE PUBLIC UNDERSTANDING WITH A WIND HIGHLIGHT. THE EVENING OR MID SHIFT WILL BE ABLE TO ISSUE THE APPROPRIATE HIGHLIGHT. THE ZONES WILL HAVE MENTION OF THE STRONG WIND IN THE TEXT AND IT WILL BE MENTIONED IN THE HAZARDOUS WEATHER OUTLOOK TODAY. BY EARLY WEDNESDAY EVENING THE LOW AND ITS DYNAMICS WILL BE JUST EAST OF THE FA. SUBSIDENCE WILL MOVE IN AS A RIDGE BUILDS INTO THE REGION. CONSEQUENTLY POPS WILL BE NIL FROM 00Z THURSDAY THROUGH 00Z FRIDAY. ANOTHER LOW MOVES INTO THE NORTHERN PLAINS EARLY THURSDAY EVENING. UPWARD VERTICAL VELOCITIES ARE INDICATED WITH A SHORTWAVE THAT ROUNDS THE BASE OF THE LOW. SINCE THE MAIN DYNAMICS OF THE LOW ARE FURTHER NORTH OVER MONTANA THERE IS SOME UNCERTAINTY ABOUT PRECIPITATION CHANCES OVER THE NORTHERN PORTION OF THE FA. ALSO MOST UNSTABLE CAPE IS LACKING SO LOWERED POPS TO SLIGHT CHANCE OF RW-. MAX TEMPERATURES WILL HAVE A COOLING TREND THROUGH WEDNESDAY. HIGHS TODAY WILL BE IN THE MID 60S AND THEN COOL TO THE MID/UPPER 50S WEDNESDAY. TEMPERATURES WILL WARM BACK TO AROUND 70 THURSDAY. MIN TEMPERATURES WILL BE MILD TONIGHT DUE TO CLOUDS WITH READINGS FALLING INTO THE UPPER 40S/LOWER 50S. LOW TEMPERATURES WEDNESDAY NIGHT WILL RANGE FROM 40 TO 45 AND THEN WARM TO THE UPPER 40S/LOWER 50S THURSDAY NIGHT. ZONES WILL ISSUED SLIGHTLY EARLY THIS MORNING DUE TO SEVERE THUNDERSTORM WATCH 351. FS && .AVIATION... 1108 AM MDT TUE MAY 24 2011 FOR THE 18Z TAFS...VERY COMPLICATED WEATHER SITUATION UNFOLDING DURING THIS TAF PERIOD. UPSTREAM THUNDERSTORMS WILL CONTINUE TO INCREASE IN COVERAGE AND INTENSITY AND SPREAD EASTWARD. SEVERE WEATHER IS A GOOD POSSIBILITY...WITH DYNAMICS IN PLACE FOR HAIL AND STRONG WINDS. THUNDERSTORMS WILL MOVE INTO KGLD SHORTLY AFTER START OF THE TAF...AND KMCK AROUND 20Z. EXPECT TSTORMS TO LAST THROUGH MID EVENING...THEN SHOWERS THROUGH THE REST OF THE PERIOD. CIGS AND VIS WILL BE MVFR TO START...POSSIBLY IFR IN TSTORMS...THEN BECOMING IFR/LIFR IN SHOWERS OVERNIGHT THAT WILL LAST THROUGH THE PERIOD. WINDS ARE ALSO A CONCERN...WINDS WILL BE GUSTY INITIALLY...HOWEVER...WINDS WILL BECOME VERY STRONG AND GUSTY OVERNIGHT INTO TOMORROW...WITH GUSTS UP TO 45KTS AT BOTH LOCATIONS AFT 11Z. OF COURSE...WINDS WILL BE STRONG IN AND AROUND TSTORMS. BAS && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. NE...NONE. CO...NONE. &&
Hazardous weather outlook, May 24, 10:47 AM MDT, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1047 AM MDT TUE MAY 24 2011 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-251230- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1047 AM MDT TUE MAY 24 2011 /1147 AM CDT TUE MAY 24 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF THE TRI- STATE AREA THIS AFTERNOON AND EVENING. ALL ASSOCIATED THUNDERSTORM THREATS WILL BE POSSIBLE TODAY WITH THE STRONGER STORMS... INCLUDING LARGE HAIL...DAMAGING WINDS...HEAVY RAINFALL AND CLOUD- TO-GROUND LIGHTNING. A TORNADO WILL ALSO BE POSSIBLE. THUNDERSTORMS WILL INCREASE IN COVERAGE ACROSS EASTERN COLORADO BY MIDDAY AND OVERSPREAD THE REMAINDER OF THE TRI-STATE REGION DURING THE AFTERNOON AND EARLY EVENING HOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SHOWERS AND THUNDERSTORMS WILL CONTINUE WEDNESDAY WITH A SLIGHT RISK OF SEVERE WEATHER EAST OF A LINE FROM MCCOOK NEBRASKA TO GOVE KANSAS. A VERY WINDY DAY IS EXPECTED WEDNESDAY. NORTHWEST WIND AT 25 TO 35 MPH WITH SOME GUSTS TO 50 MPH ARE POSSIBLE ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, May 24, 2:07 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
207 PM MDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM TSTM WND GST BURLINGTON 39.31N 102.27W
05/24/2011 M59 MPH KIT CARSON CO ASOS
&&
BASLocal storm report, May 24, 2:11 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
211 PM MDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL 16 S BURLINGTON 39.07N 102.27W
05/24/2011 E1.00 INCH KIT CARSON CO TRAINED SPOTTER
HAIL BEGINNING TO COVER THE GROUND
&&
BASLocal storm report, May 24, 2:13 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
213 PM MDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM TSTM WND GST BURLINGTON 39.31N 102.27W
05/24/2011 M61 MPH KIT CARSON CO ASOS
&&
BASSpecial weather statement, May 24, 2:23 PM MDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
223 PM MDT TUE MAY 24 2011
COZ092-KSZ027-242100-
CHEYENNE COUNTY-WALLACE-
223 PM MDT TUE MAY 24 2011
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR CHEYENNE COUNTY IN EAST CENTRAL COLORADO AND
WALLACE COUNTY IN WEST CENTRAL KANSAS...
AT 220 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES SOUTH OF ARAPAHOE...MOVING NORTH AT 15
MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3889 10224 3891 10195 3870 10196 3870 10205
3861 10205 3861 10219 3861 10220
TIME...MOT...LOC 2023Z 177DEG 12KT 3869 10208
JRMSpecial weather statement, May 24, 2:28 PM MDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
228 PM MDT TUE MAY 24 2011
KSZ041-242100-
GREELEY-
228 PM MDT TUE MAY 24 2011
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR GREELEY COUNTY IN WEST CENTRAL KANSAS...
AT 224 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES WEST OF HORACE...MOVING NORTHEAST AT 35
MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3848 10205 3868 10205 3870 10203 3869 10161
3844 10196
TIME...MOT...LOC 2028Z 211DEG 31KT 3856 10200
JRMLocal storm report, May 24, 2:51 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
251 PM MDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0251 PM FUNNEL CLOUD 2 W RULETON 39.34N 101.92W
05/24/2011 SHERMAN KS NWS EMPLOYEE
FUNNEL CLOUD REPORTED ABOUT 1/4 OF THE WAY DOWN FROM
CLOUD BASE.
&&
DLFThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 6:05 PM MDT | Severe Thunderstorm Warning | GLD | Logan, Thomas | 55 min |
| May 23, 6:48 PM MDT | Severe Thunderstorm Warning | GLD | Gove, Logan | 57 min |
| May 23, 7:00 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Sherman | 60 min |
| May 23, 7:38 PM MDT | Severe Thunderstorm Warning | GLD | Gove | 44 min |
| May 23, 8:38 PM MDT | Special Weather Statement | GLD | Cheyenne | 37 min |
| May 24, 1:22 AM MDT | Special Weather Statement | GLD | Wichita | 23 min |
| May 24, 1:58 AM MDT | Special Weather Statement | GLD | Logan | 32 min |
| May 24, 2:17 AM MDT | Severe Thunderstorm Warning | GLD | Logan, Wichita | 19 min |
| May 24, 2:48 AM MDT | Special Weather Statement | GLD | Sheridan | 27 min |
| May 24, 3:17 AM MDT | Special Weather Statement | GLD | Logan | 28 min |
| May 24, 3:49 AM MDT | Special Weather Statement | GLD | Gove | 26 min |
| May 24, 4:30 AM MDT | Special Weather Statement | GLD | Gove | 30 min |
| May 24, 11:22 AM MDT | Flash Flood Watch | GLD | Cheyenne, Decatur, Graham, Norton, Rawlins, Sheridan and 2 more | 22 hr |
| May 24, 1:53 PM MDT | Special Weather Statement | GLD | Sherman | 22 min |
| May 24, 2:22 PM MDT | Tornado Warning | GLD | Sherman | 23 min |
| May 24, 2:23 PM MDT | Special Weather Statement | GLD | Wallace | 37 min |
| May 24, 2:25 PM MDT | Severe Thunderstorm Warning | GLD | Sherman, Wallace | 65 min |
| May 24, 2:28 PM MDT | Special Weather Statement | GLD | Greeley | 32 min |
| May 24, 2:47 PM MDT | Tornado Warning | GLD | Sherman | 28 min |
| May 24, 2:53 PM MDT | Tornado Warning | GLD | Sherman | 37 min |
| May 24, 3:03 PM MDT | Severe Thunderstorm Warning | GLD | Sherman, Thomas | 57 min |
| May 24, 3:10 PM MDT | Tornado Warning | GLD | Cheyenne, Sherman | 35 min |
| May 24, 3:28 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Decatur, Logan, Rawlins, Sheridan, Sherman and 2 more | 62 min |
| May 24, 3:48 PM MDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Sheridan, Thomas | 18 min |
| May 24, 3:49 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Decatur, Rawlins, Sheridan, Sherman, Thomas | 41 min |
| May 24, 4:07 PM MDT | Tornado Warning | GLD | Cheyenne, Rawlins | 38 min |
| May 24, 4:14 PM MDT | Severe Thunderstorm Warning | GLD | Wichita | 48 min |
| May 24, 4:30 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 60 min |
| May 24, 4:31 PM MDT | Flash Flood Warning | GLD | Cheyenne, Sherman | 3 hr |
| May 24, 4:52 PM MDT | Special Weather Statement | GLD | Gove, Logan, Sheridan, Thomas | 23 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.